Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

does anyone or has anyone been on propylthiouracil

Posted by on Feb. 5, 2009 at 10:16 PM
  • 1 Replies
  • 784 Total Views

Since my thyroid reading was zero this is what the doctor put me on. I can't pronounce it but it seems like pretty potent sfuff. It says it could make my nauseous, vomit, loss of appetite and dizzy and sleepy. Sounds horrible!! I work at wal mart and they wont understand if this makes me any of those things. I have to take a pill twice a day at 50mg a tablet and they taste horrible!! It leaves a nasty taste in my mouth..is it going to go on forever?? how can I get it not to taste so bad..I don't like after taste..especially this bad. Please give me some advice.

by on Feb. 5, 2009 at 10:16 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
hotma1418
by on Feb. 6, 2009 at 8:54 PM

i was on propylthiouracil (ptu) for 2 months. i took it with chocolate milk so i didn't get an after taste. try that, if it doesn't work eat something right after you take it. that helped me. i had to take a pill that leaves a worse after taste then the ptu and i found eating something right after you take it takes away the after taste. i didn't have any side affects. infact it really helped me. my thyroid was out of control and within a month it was normal. my levels were really high. good luck and feel free to write me if you have any questions.

 

 

                     ~Sarah~

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)